EconPapers    
Economics at your fingertips  
 

Efficient Liability Rules: Complete Characterization

Satish Jain and Ram Singh
Additional contact information
Ram Singh: Centre for Economic Studies and Planning, School of Social Sciences, Jawaharlal Nehru University, New Delhi 110067, India (e-mail: satishjain@hotmail.com; ramsinghjaglan@ hotmail.com)

Journal of Economics, 2002, vol. 75, issue 2, 105-124

Keywords: Keywords: liability rules; total social costs; efficient liability rules; condition of negligence liability; Nash equilibria.; JEL; classification:; K13. (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (27) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s007120200008 Abstract (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:75:y:2002:i:2:d:10.1007_s007120200008

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-13
Handle: RePEc:kap:jeczfn:v:75:y:2002:i:2:d:10.1007_s007120200008